| Model Number |
392-09-705 |
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Corrected mfr report number from 1644408-2107-00599 to 1644408-2017-00599.
Event or Problem Description
Revision surgery - due to the patient falling and fracturing.The surgeon had to remove a competitor's plate and swapped out the poly to be safe.
Additional Manufacturer Narrative
The reason for this revision surgery was the patient fell and had a fracture.The surgeon had to remove competitor plate and doctor swapped out poly to be safe.The in-vivo length of patient service for the implant was 4.11 years.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.This event is deemed to be non-product related.The root cause of this complaint was a revision surgery due to fracture.There are multiple factors that may contribute to the event that are outside the control of djo surgical are poor bone density, patient bone deterioration or excessive loading.Agent clearly mentioned that the patient fell and fractured.It seems that the event may possibly occurred due to patient activities, trauma or inattentiveness.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.